Towards a solution of pure Yang-Mills theory in 3 + 1 dimensions

Laurent Freidel, Robert G. Leigh, Djordje Minic

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss an analytic approach towards the solution of pure Yang-Mills theory in (3 + 1)-dimensional spacetime. The approach is based on the use of local gauge invariant variables in the Schrödinger representation and the large N, planar limit. In particular, within this approach we point out unexpected parallels between pure Yang-Mills theory in 2 + 1 and 3 + 1 dimensions. The most important parallel shows up in the analysis of the ground state wave-functional especially in view of the numerical similarity of the existing large N lattice simulations of the spectra of 2 + 1 and 3 + 1 Yang-Mills theories.

Original languageEnglish (US)
Pages (from-to)105-111
Number of pages7
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume641
Issue number1
DOIs
StatePublished - Sep 28 2006

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'Towards a solution of pure Yang-Mills theory in 3 + 1 dimensions'. Together they form a unique fingerprint.

Cite this